# SDR USAASA00029

- Difficulty date: July 22, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 32145410
- Condition: Inoperative
- Location: Cabin
- Part time: 989 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVD - FOUND THE AFT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE AFT EMERGENCY POWER SUPPLY UNIT.  (M)
